# SDR SWAA2021091312220

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB WASTE TANK ENCLOSE BULKHEAD SUPPORT ANGLE CRACKED. BS867-1.5; LBL10; WL161 ; / [01] REMOVED BULKHEAD ANGLE SUPPORT AT BS867-1.5' LBL10 WL161 IAW SRM 51-40-02 NO ALLOWABLE LIMITS FOR CRACK; ANGLE IS REPAIRED BY REPLACEMENT IAW SRM 51-10-02; [02] REMOVED BULKHEAD SUPPORT ANGLE FOM BETWEEN BS 847 - 867 LBL 10 - 17;WL 161 PER SRM 51-40-02.; [03] LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-05; DWG# 149A8102; 149A8104. REQUEST OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTION ENTRY 3. OK TO INSTALL GIVEN.; [05] INSTALLED ACB WASTE TANK ENCLOSURE BULKHEAD SUPPORT BRACKET AT BS 867; LBL 10 IAW SRM 51-40-02; DWG# 149A8102; 149A8104.; [06] VERIFIED CORRECTIVE ACTION ENTRY 5.; [07] VERIFIED CARD COMPLETE
